# SDR 0720064020

- Difficulty date: July 21, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N814MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4020
- Engine: Tmeca ARRIEL2B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pulley
- Part number: 350A35109220
- Condition: Worn
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INSP, QUITE A BIT OF DARK DUST HAD ACCUMULATED UNDER HYD PUMP DRV ASSY MOUNTING, THOUGHT TO BE ROTOR BRAKE DUST ACCUMULATION.  DRV PULLEY APPEARED TO BE CORRECTLY ALIGNED, UPON LOOSENING, PULLEY WAS FOUND TO WOBBLE LIKE A U-JOINT.  UPON TEARDOWN, FOUND CTR SHAFT ON PULLEY WHERE INNER RACE OF BRG IS PRESSED WAS SEVERELY WORN, BRG ALIGNMENT THAT DID EXIST WAS DUE TO SNAP RING, PN S-40 COUPLING.  DRIVING HYD PUMP, GUIDING BRG INNER RACE. SUSPECT THAT AN INADEQUATE OUTSIDE DIMENSION ON PULLEY CTR SHAFT MAY HAVE CAUSED INITIAL SLIPPAGE OF BRG INNER RACE DUE TO HEAT EXPANSION OF BRG, SUBSEQUENT LOSS OF PRESS FIT.  BRG INNER RACE THEN SLIPPED AND SKIDDED AND CHATTERED CAUSING WEAR WHICH EXCEEDED . 150 INCH.  (K)
